# SDR AALA202501047495

- Difficulty date: January 2, 2025
- Submitted: January 5, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 57,247 hours, 39,519 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AILERON HINGE PIN 4 R/H WING (L:0.418  INCH, W:0.168 INCH, D:0.004 INCH). MAINTENACNE REPLACED HINGE PIN IAW AMM 27-14-41-400-001-A.
